# SDR REXA2022081701879

- Difficulty date: August 11, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: CC670331061
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FORWARD FUSELAGE SKIN IS CRACKED IN THE AFT RADIUS OF THE LEFT HAND TRU DOOR FORWARD LATCH CUT OUT.	REMOVED AND REPLACED LEFT SKIN PANEL
